| Model Number |
4518 |
| Medical Device Problem Codes |
Failure to Capture (1081); Fracture (1260); High impedance (1291); Difficult to Remove (1528); Impedance Problem (2950); Material Integrity Problem (2978)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was surgically abandoned due to lead fracture.No new lead was placed.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this left ventricular (lv) lead was surgically abandoned due to lead fracture resulting in out-of-range impedance and no capture.No new lead was placed.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
Revision to the initial mdr in block h6 device codes.This supplemental report was created to capture additional information.
Additional Manufacturer Narrative
Revision to the initial mdr in block h6 device codes.This supplemental report was created to capture additional information.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of fracture was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.
Event or Problem Description